Couldn't find what you looking for?

TRY OUR SEARCH!


I went to a doctor with a cold (at least we think so) and he gave me Mucinex. I also have this bad cough but I smoke and think that a little coughing is no reason to go to doctor. But my eyes are watering and don`t know what to do. Is that some kind of a side effect of Mucinex? Should I stop taking that med?

Loading...


Hi, well, don`t know much about Mucinex, but I know it helps loosen phlegm. Mucinex is used forthe treatment of cough, when you have a cold or upper respiratory tract infections. If you have a chronic cough I think that Mucinex is maybe not for you. Mucinex is for minor problems. I think that Mucinex can give you a fever, or a rash. A friend of mine was taking Mucinex and had some bad rash all over his face. If you cough for more than a week and the cough comes back with a rash or fever, it could lead to a serious illness.
Reply

Loading...

how long does the rash last???
Reply

Loading...

I took 4 doses of Mucinex, 12 hours apart as directed, when I started noticing a rash on my face, I stopped taking it. Now, 4 days later my face is dry, red, itching and it is now effecting my eye lids which are inflamed and also itchy. I was told by a pharmacist to go to Urgent Care! If I notice swelling in my throat I will go to Urgent Care. I would NOT recommend Mucinex!!!!!!!!!!
Reply

Loading...

Mucinex is an OTC product that contains a ingredient Guafenesin that will help you loosen your phlegm. The efficacy of this ingredient is not well proven, and some experts suggested that drinking water can produce the same effects. The side-effects from guafenesin is mild.

Like all other medicinal chemical, guafenesin, can produce unpleasant side-effects (eg. water eyes and rash) in a minority of patients. If you experience any side-effects, you should stop taking the drug and report the side-effects to your doctor and the manufacturer. You might even get a refund from the manufacturer.

Please note that the purpose of taking Mucinex is to loosen your phlegm and not to destroy the phelgm. As a result, you need to cough up the phlegm while taking Mucinex.

If you symptoms do not get better in a few days, you might have a lung infection or inflammation and might need to take an antibiotic or an antiinflammatory drug.
Reply

Loading...